# SDR A6WA200740535

- Difficulty date: August 27, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK ACCESS HOLE 650AB HAS MINOR PITTING CORROSION IN NON-CRITICAL AREA OUTBOARD SIDE OF CUTOUT ON LANDING.  CORROSION AREA IS APPROX 2.5 INCHES IN LENGTH AND .2 INCHES WIDE CORROSION PITTING IS APPROX .004 INCH BY .006 INCH BY .008 INCH DEEP.  MAINTENANCE PERFORMED A MAJOR REPAIR BY BLENDING MINOR PITTING CORROSION AFT RT LOWER WING PLANK ACCESS HOLE 650AB, WS 163, HOLE NR 9 IAW BOMBARDIER REO 601R-57-21-030 REV F.  (M)
